Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Noise and diarrhea bubbling in abdomen can cause problem?

im a 45 male and iv been having lots of noise in the upper and lower right side of my abdomen and the past few days iv had a lot of diarrhea bubbling in my right side and my lower abdomen will kinda quiver as well with other parts I was told my gall bladder was working 9% I have no stones could this be causing me the problem I get very tired and chills also and nausea
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Increased bile amount in the stool can cause diarrhea. However you have had your gallbladder in such condition for some time before and it has not caused diarrhea. So most likely your diarrhea and noises from intestines (caused by increased bowel movements) are caused by gastrointestinal infection. Chills are one of the infection symptoms. Other possible reasons of diarrhea are pancreas disease, partial bowels obstruction, inflammatory bowels disease.

As your diarrhea lasts more than 48 hours, you should visit your doctor and have some tests. Stool test should be performed and blood work. If your abdomen is bloated or painful, abdominal ultrasound and X-ray should be also done.

Depending of this tests results, antibiotics might be necessary. In a meanwhile you should drink plenty of liquid to avoid dehydration.

Hope this will help.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor